# SDR FDEA202306041191

- Difficulty date: June 4, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300*
- Aircraft serial: 581
- Aircraft time: 55,203 hours, 29,411 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: A5547150001600
- Part serial: HF1287
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA WATER TRAPPED AREA(120MM*140MM) WAS FOUND AT RUDDER L/H T/E SCREW LINE NO.37   FASTENER AREA.   ACCOMPLISHED THE CAT.B COMPOSITE REPAIR I.A.W FEDEX EA NO:T6-5540-T0374745 P1, SEQ   NO:965, TITLE:STABILIZERS-RUDDER-LH RUDDER SHELL SCREW HOLE #37 WATER INGRESS   REPAIR  "MAJOR REPAIR"
